Benzoman Posted February 25, 2012 Share Posted February 25, 2012 Hey Guys. It seems as though i've come down with a case of either food poisoning, or the flu. I find myself throwing up. Luckly it was an hour after i took my last medication for the day so I'm good as far as that goes because as far as i know all meds are absorbed within an hour of oral consumption. My question is this. If take a medication, and you throw up before the hour time limit is up, how do you know whether to redose or not? I'm on 6mg clonazepam a day and 1200mg gabapentin at night (seizure med), both of which could cause seizures during withdrawals if you don't get your dose... so for me the issue is paramount. (if paramount means important). So how do you guys know when to redose when you get sick? To be honest this is the first time i've thrown up in like 3 years so I've been rather lucky... but all good things come to an end right. How do you guys deal with getting sick and redosing? is there a certain time period in which to redose if you've thrown up? I wouldn't want to double up on my gabapentin because before when i was titaning up I was getting neurological side effects so its really important to know in what scenario do i redose the gabapentin. I'd especially like to hear from those who are on meds that can cause life threatening withdrawals such as clonazepam (a benzodiazepine) and gabapentin (an anti convulsant/nerve pain med). But i'd really like for anyone to weigh in whether your on those meds are not. Thanks in advance guys. -Benz Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.